# SDR USAA2013040500012

- Difficulty date: March 12, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CABIN SEAT TRACK CORRODED AT FS 364.5 AND LBL 55.  REMOVED AND REPLACED SEAT TRACK IAW B767 SRM 53-00-52-2R & SRM 53-00-52 DETAIL 9.
